# SDR C2XA07RI070

- Difficulty date: August 13, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 12,723 hours, 9,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 534 - RDU - DURING PREFLIGHT, CREW REPORTED ELECTRICAL BURNING SMELL IN CABIN.  MX POWERED ACFT AND TURNED ON LIGHTS AND EQUIPMENT IN CABIN, BUT COULD NOT DUPLICATE THE BURNING SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
